IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SRW Conf / Next SRW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

Technical Committee on Short Range Wireless Communications (SRW) [schedule] [select]
Chair Tadao Nakagawa (Tottori Univ.)
Vice Chair Satoshi Denno (Okayama Univ.), Makoto Hamaminato (Fujitsu labs.)
Secretary Hirokazu Sawada (NICT), Keiichi Mizutani (Kyoto Univ.)
Assistant Kentaro Saito (Tokyo Inst. of Tech.), Hiromasa Yamauchi (Fujitsu labs.)

Conference Date Mon, Nov 13, 2017 13:00 - 16:30
Tue, Nov 14, 2017 09:55 - 18:15
Topics IoT workshop 
Conference Place NICT, HQ (Koganei) 
Address 4-2-1, Nukui-Kitamachi, Koganei, Tokyo 184-8795, Japan
Transportation Guide 10 min. by bus from JR KOKUBUNJI station
Hirokazu Sawada, Wierless Networks Research Center
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on SRW.

Mon, Nov 13 PM 
13:00 - 13:55
(1) 13:00-13:05  
(2) 13:05-13:30 [Invited Lecture]
Development of radio over fiber technologies for radiocommunication and imaging, and its application in millimeter-wave bands
Atsushi Kanno (NICT)
(3) 13:30-13:55 [Invited Lecture]
Update of radio-wave propagation trends in ITU-R SG3
Hirokazu Sawada, Kentao Ishizu, Fumihide Kojima (NICT)
  13:55-14:05 Break ( 10 min. )
Mon, Nov 13 PM 
14:05 - 14:45
(4) 14:05-14:10 [Poster Presentation]
Field Experiment in Office Building Environment of IEEE 802.15.10 L2R Protocol-based Wireless Smart Utility Network
Takuya Habara, Keiichi Mizutani, Hiroshi Harada (Kyoto Univ.)
(5) 14:10-14:15 [Poster Presentation]
Feasibility Study of JUTA Profile for Wi-SUN Compliant F-RIT Protocol
Ryota Okumura, Keiichi Mizutani, Hiroshi Harada (Kyoto Univ.)
(6) 14:15-14:20 [Poster Presentation]
A Study on Arrival Path Extraction for Channel Modeling
Hiroki Ohara, Hirokazu Sawada, Masayuki Oodo, Fumihide Kojima (NICT)
(7) 14:20-14:25 [Poster Presentation]
A Study of Transmission Performance Improvement of Single-Carrier-based Optical Wireless Communications
Yuuya Tanaka, Tadao Nakagawa (Tottori Univ.)
(8) 14:25-14:30 [Poster Presentation]
Performance of Adjacent Channel Interference in a System Consisting of OFDM and FBMC
Hiroki Nishida, Hirofumi Suganuma, Fumiaki Maehara (Waseda Univ.)
(9) 14:30-14:35 [Poster Presentation]
A Study on Wireless Powered Relay Transmission Systems with Multiple Relay Stations
Hayato Kumazawa, Shigenobu Sasaki (Niigata Univ.)
(10) 14:35-14:40 [Poster Presentation]
WLAN Test Solution
Akihide Egawa (Anritsu)
(11) 14:40-14:45 [Poster Presentation]
OTA(Over the Air) Measurement Solution
Junichi Tanaka, Masashi Yamaguchi (Rode&Schwarz)
  14:45-15:00 Break ( 15 min. )
Mon, Nov 13 PM 
15:00 - 16:30
Tue, Nov 14 AM 
09:55 - 11:40
(12) 09:55-10:45 [Invited Talk]
Flexible Factory Project
-- IoT using Wireless Communications in the Manufacturing Fields --
Satoko Itaya, Fumihide Kojima (NICT)
  10:45-10:50 Break ( 5 min. )
(13) 10:50-11:15 Evaluation of Radio Propagation of Gas Smart Meter in Apartments Keito Yasumoto, Chikato Yokoyama, Sota Tsuchiya (TOKYO GAS)
(14) 11:15-11:40 [Invited Lecture]
Efficient Radio Access for Massive Machine-Type Communication
Masafumi Moriyama, Kenichi Takizawa, Masayuki Oodo, Hayato Tezuka, Hikaru Kawasaki, Changwoo Pyo, Homare Murakami, Kentaro Ishidu, Fumihide Kojima (NICT)
  11:40-12:40 Break ( 60 min. )
Tue, Nov 14 PM 
12:40 - 14:05
  14:05-14:10 Break ( 5 min. )
Tue, Nov 14 PM 
14:10 - 16:40
(15) 14:10-15:00 [Invited Talk]
This is the digital collaboration society that Fujitsu imagines
-- The human centric innovation with AI x IoT --
Yasuhiro Arai (Fujitsu)
(16) 15:00-15:50 [Invited Talk]
Recent development of LoRaWAN in Japan
Masato Tanaka (M2B)
(17) 15:50-16:40 [Invited Talk]
Batteryless and Wireless Sensing with Multiple Subcarrier Multiple Access
Jin Mitsugi (Keio Univ.), Yusuke Kawakita, Haruhisa Ichikawa (UEC), Kiyoshi Egawa (Kyowa)
  16:40-16:55 Break ( 15 min. )
Tue, Nov 14 PM 
16:55 - 18:15

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SRW Technical Committee on Short Range Wireless Communications (SRW)   [Latest Schedule]
Contact Address Kentaro Saito(Tokyo Institute of Technology)
TEL +81 3 5734 2551
E-: srw-c 

Last modified: 2017-11-14 07:30:39

Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
[Presentation and Participation FAQ] (in Japanese)
[Cover and Index of IEICE Technical Report by Issue]

[Return to SRW Schedule Page]   /  
 Go Top  Go Back   Prev SRW Conf / Next SRW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

[Return to Top Page]

[Return to IEICE Web Page]

The Institute of Electronics, Information and Communication Engineers (IEICE), Japan